# SDR AALA202412106684

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N456AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10858
- Aircraft time: 10,334 hours, 2,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Part number: 505256401
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE LINE STRAP MISSING FOR LEFT WING EMERGENCY EXIT. INSTALLED NEW LIFE LINE STRAP FOR LEFT WING EMERGENCY EXIT AS REQUIRED.
